MULTIPLE MOVING CROSSED COSMIC STRINGSстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] LETELIER P., GALTSOV D. Multiple moving crossed cosmic strings // Classical and Quantum Gravity. — 1993. — Vol. 10, no. 8. — P. L101–L107. An exact solution of the Einstein equations describing an arbitrary number of non-parallel straight infinitely long cosmic strings of zero thickness moving with different constant velocities and arbitary impact parameters is constructed in a single-coordinate patch. The causal structure of the spacetime is briefly studied and conditions am found for the appearance of non-causal light cones. The generalization of the solution to include plane symmetric topological defects is mentioned. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть